Fixed points of contraction mappings on probabilistic metric spaces. (English) Zbl 0244.60004


60B10 Convergence of probability measures
60H99 Stochastic analysis
Full Text: DOI


[1] M. Edelstein, (i) On fixed and periodic points under contractive mapping,J. London Math. Soc. 37 (1962), 74–79; (ii) An extension of Banach’s contraction principle,Proc. Amer. Math. Soc. 12 (1961), 7–10. · Zbl 0113.16503
[2] K. Menger, Statistical metrics,Proc. Nat. Acad. Sci. U.S.A. 28 (1942), 535–537. · Zbl 0063.03886
[3] O. Onicescu,Nombres et Systèmes Aléatoires, Éditions de l’Académie de la R. P. Roumaine, Bucarest, 1964. · Zbl 0212.19501
[4] B. Schweizer, Probabilistic metric spaces–the first 25 years,The N.Y. Statistician 19 (1967), 3–6.
[5] B. Schweizer, Probabilistic metric spaces,Probabilistic Methods in Applied Mathematics (A. T. Bharucha-Reid, ed.), Vol. 4, Academic Press, New York (to appear). · Zbl 0546.60010
[6] B. Schweizer andA. Sklar, Statistical metric spaces,Pacific J. Math. 10 (1960), 313–334. · Zbl 0091.29801
[7] B. Schweizer, A. Sklar andE. Thorp, The metrization of statistical metric spaces,Pacific J. Math. 10 (1960) 673–675. · Zbl 0096.33203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.